Sudafed Congestion And Headache Day And Night Capsules 16s

0406810

Sudafed Congestion And Headache Day And Night     Capsules 16s

Pinch to Zoom

    Sudafed congestion and headache relief day and night capsules help to clear your head cold, with two different capsules - one for day and one for night. 16 pack.

    Medicinal product. For relief of the symptoms of colds and flu, including stuffy noses, headache, sore throat, fever, aches and pains.

    Active ingredients, each day capsule contains paracetamol 500mg, caffeine 25mg and phenylephrine hydorchloride 6.1mg. Each night capsule contains paracetamol 500mg and phenylephrine hydorchloride 6.1mg.

    Please read enclosed leaflet and all instructions carefully before use. Do not give to children under 12 years old. Store out of reach and sight of children.

    Read More »

    £4.50

    1 in stock want it tomorrow? Order it within hrs min*

    Delivery Options

    • Store Delivery FREE

      Order before 2pm for delivery within 3-5 working days

      Delivered free to your local Wilko store within 3-5 working days (excluding Sundays and Public Holidays) when ordered before 2pm.

    • Home Delivery £4.00

      Order before 2pm for home delivery within 3-5 working days

      Delivered to home within 3-5 working days (excluding Sundays and Public Holidays). Delivered Monday to Friday 8am - 6pm.

    • Premium Delivery £8.00*

      Order before 2pm for home delivery next working day

      Delivered to home next day (excluding Sundays, Mondays and Public Holidays). Delivered Tuesday to Saturday 8am - 6pm.

    • Read More »

    Our Promise

    While weíre sure youíll love what youíve ordered, if youíre not completely satisfied, weíll gladly refund or exchange it. Thatís our Wilko promise, and itís in addition to your statutory rights.

    View Terms & Conditions »

    Customer Reviews

    Help & Advice

    Product Description

    Sudafed congestion and headache relief day and night capsules help to clear your head cold, with two different capsules - one for day and one for night. 16 pack.

    Medicinal product. For relief of the symptoms of colds and flu, including stuffy noses, headache, sore throat, fever, aches and pains.

    Active ingredients, each day capsule contains paracetamol 500mg, caffeine 25mg and phenylephrine hydorchloride 6.1mg. Each night capsule contains paracetamol 500mg and phenylephrine hydorchloride 6.1mg.

    Please read enclosed leaflet and all instructions carefully before use. Do not give to children under 12 years old. Store out of reach and sight of children.

    Registered Seller of Medicines

    Please be reassured when ordering from us, Wilko Retail Ltd is registered to sell medicines online.

    Product Specification

    • Brand:
      Sudafed
    • Capacity:
      NA
    • Type:
      Cold and Flu Medicines
    • Coverage:
      NA
    • Colour:
      NA
    • Power:
      NA
    • Pack Qty:
      16pk
    • Washable:
      NA
    • Size:
      NA
    • Assembly:
      No
    • Height:
      6.5CM
    • Material:
      NA
    • Width:
      11.0CM
    • Age:
      NA
    • Depth:
      2.2CM
    • Model No:
      NA

    Related Categories

    Inspire Me

    Wilko life Inspiring you to get the to do’s done
    Storage

    Welcome to Wilko Life, our exciting blog thatís all about sharing with you the best of what we do. From the latest stories on whatís new and whatís hot.

    Visit Wilko Life »

    Recently Viewed